You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Identification in Parametric Models
Thomas J. Rothenberg
Vol. 39, No. 3 (May, 1971), pp. 577-591
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1913267
Page Count: 15
You can always find the topics here!Topics: Matrices, Mathematical vectors, Identifiability, Mathematical problems, Jacobians, Coefficients, Economic theory, Probability distributions, Economic models, International economics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A theory of identification is developed for a general stochastic model whose probability law is determined by a finite number of parameters. It is shown under weak regularity conditions that local identifiability of the unknown parameter vector is equivalent to nonsingularity of the information matrix. The use of "reduced-form" parameters to establish identifiability is also analyzed. The general results are applied to the familiar problem of determining whether the coefficients of a system of linear simultaneous equations are identifiable.
Econometrica © 1971 The Econometric Society